Does doxycycline cause chest tightness, fatigue, and stomach pain? What should I do?

Stop the doxy. If you think it is the doxy, then stopping it for a week or 10 days makes sense (and if everything clears consider trying it a second time just to be sure). Doxycycline can cause esophagus and stomach irritation (the chest tightness and stomach pain) and worry about what is wrong, the fatigue.

Related Questions

I have sharp stomach pain that sometimes go up to my chest. I also am quite breathless and chest sometimes is tight. In only, 19?

See your doctor. Important to rule out serious causes. Although, in a 19 year old these would be rare. Read more...
May be Anxiety. It is unusual for a young person to have a heart attack. After you are checked out to be sure your heart is okay, you may need treatment for something called panic disorder. Do others in your family have similar spells? Do your spells occur out of the blue, or in response to certain situations? Panic attacks are common. You avoid medications which may be addictive, if you need medicine. Read more...
Anxiety possible. You should certainly see your primary care doctor first, who may then refer you to a specialist to rule out any medical problems you may have. If no medical conditions are found you should be evaluated for underlying anxiety disorders. Anxiety disorders ate very common. Besides "worrying", anxiety can make you have all kinds of somatic complaints, including chest pain, shortness of breath etc. Read more...

Severe chest tightness and preassure, with breathing problems that never goes away, gets worse in the evenings. Stomach pain and blurry vision aswell?

Needs examination. There are multiple symptoms you are describing that may be linked to the same cause however it is difficult to comment without an examination. You need a proper medical consultation with your doctor who can examine you and order necessary blood tests and imaging to reach a diagnosis. Read more...
See your doctor. You have a systemic illness. This needs to be looked at by your family doctor. The blurred vision may just be due to a refractive error that needs correction by glasses or it may be a sign of an abnormal blood sugar from diabetes. Don't procrastinate. See your doctor. Read more...